... have thyroid
I;m sure it is late for an answer to your question, but perhaps you can help me if you have found an answer on your own.
I,m taking Metoprolo for pvc and pac and it was working fairly well , then went for check up and doc put me on Amlodinpine
5 mg.. I only took it for 2 days and my pvc and pac came back in full force maybe worst then when they first started. 6 months ago.
I stopped taking the Amlodipine right away, but the pvc are not subsiding even tho I'm still on Metoprolo... this is the 5th day and they are not gettiing better
can not figure this out . now doc has prescribed losartan for the high BP but i'm afraid to take it because I want the PVC to be under control, like before. Can the reappearance of my pvc's be do to the BP medicine Amolodipine
- Amlodipine Information for Consumers
- Amlodipine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amlodipine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Apr 2013 • 1 answer
Posted 17 Oct 2013 • 1 answer
Posted 11 Apr 2015 • 2 answers
I have high blood pressure. And I am also feeling dizzy now. My Dr prewscribed Amilodipine besylate?
Posted 23 May 2015 • 2 answers
Posted 11 Oct 2017 • 0 answers